# SDR FDEA201204131392

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327028600400
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOORBOARD 251AH UPPER SURFACE GOUGED 10 SQ" AND HAS 3 EA BROKEN INSERTS.  FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
